question-icon

Suggest treatment for diarrhea in a patient with ovarian cyst, taking Duphaston for regularizing periods

default
Posted on Thu, 23 Aug 2018
Question: I have a cyst in my ovary and I'm prescribed duphaston for regularise periods,i took ipill 14 days ago and now, I'm having loose motions, what to do,plz suggest...

Will electrol water be useful? Apart from this can there be any other cause for such diarrhea?
...................................................................

Will electrol water be useful? Apart from this can there be any other cause for such diarrhea?
doctor
Answered by Dr. Shanti Vennam (10 minutes later)
Brief Answer:
Please see your health care provider for further help.

Detailed Answer:

Hello,

Thanks for letting us know your health concern.

In the current scenario, I would suggest a proper evaluation. Please see your health care provider for further management.

Hormones can cause gastro-intestinal disturbances, but, it remains to be seen if there is some other reason. Lactobacillus is useful to control the diarrhea. Maintenance of electrolyte balance is important.

Hope you find this information useful. Please feel free to contact for further clarifications.
Regards,

Shanti.V
.................................................................

Brief Answer:
Electral solution is useful.

Detailed Answer:

Hello,

Thanks for writing back.

Electral solution is useful for maintenance of electrolyte balance. Lactobacillus is useful for control of the diarrhoea to some extent.

Other most likely cause of the diarrhoea is infection of the bowel. This can be detected through stool test, symptoms and blood work. A sonogram of the abdomen also is useful.

Hope this helps. Please get back if you need anything else.

Regards,

Shanti.V

Above answer was peer-reviewed by : Dr. Kampana
doctor
default
Follow up: Dr. Shanti Vennam (6 hours later)
Can I pill be a reason behind diarrhea, though after a period of 14days? Plz suggest..
doctor
Answered by Dr. Shanti Vennam (7 minutes later)
Brief Answer:
Not likely.

Detailed Answer:

Hello,

Thanks for writing again.

I do not think the emergency contraceptive pill is the cause of the diarrhea so many days later. If at all, such symptoms are experienced within a couple of days of use.

Hope this helps.

Wish you good health.

Take care,
Dr. Shanti.V
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Shanti Vennam

OBGYN

Practicing since :1989

Answered : 7562 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for diarrhea in a patient with ovarian cyst, taking Duphaston for regularizing periods

Brief Answer: Please see your health care provider for further help. Detailed Answer: Hello, Thanks for letting us know your health concern. In the current scenario, I would suggest a proper evaluation. Please see your health care provider for further management. Hormones can cause gastro-intestinal disturbances, but, it remains to be seen if there is some other reason. Lactobacillus is useful to control the diarrhea. Maintenance of electrolyte balance is important. Hope you find this information useful. Please feel free to contact for further clarifications. Regards, Shanti.V ................................................................. Brief Answer: Electral solution is useful. Detailed Answer: Hello, Thanks for writing back. Electral solution is useful for maintenance of electrolyte balance. Lactobacillus is useful for control of the diarrhoea to some extent. Other most likely cause of the diarrhoea is infection of the bowel. This can be detected through stool test, symptoms and blood work. A sonogram of the abdomen also is useful. Hope this helps. Please get back if you need anything else. Regards, Shanti.V